# SDR CA070314016

- Difficulty date: February 15, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE EXHIBITED HEAVY VIBRATION DURING CRUISE AND WAS SHUTDOWN IN FLIGHT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20070314016)
